Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
Article Number 66
Number of page(s) 29
Published online 28 June 2021
  1. G. Alessandrini and L. Escauriaza, Null-controllability of one-dimensional parabolic equations. ESAIM: COCV 14 (2008) 284–293. [CrossRef] [EDP Sciences] [Google Scholar]
  2. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024–1065. [CrossRef] [MathSciNet] [Google Scholar]
  3. L. Baudouin and A. Mercado, An inverse problem for Schrödinger equations with discontinuous main coefficient. Appl. Anal. 87 (2008) 1145–1165. [CrossRef] [Google Scholar]
  4. L. Baudouin, A. Mercado and A. Osses, A global Carleman estimate in a transmission wave equation and application to a one-measurement inverse problem. Inverse Prob. 23 (2007) 257. [CrossRef] [Google Scholar]
  5. A. Benabdallah, Y. Dermenjian and J. Le Rousseau Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem. J. Math. Anal. Appl. 336 (2007) 865–887. [Google Scholar]
  6. A. Benabdallah, Y. Dermenjian and J. Le Rousseau Carleman estimates for stratified media. J. Funct. Anal. 260 (2011) 3645–3677. [CrossRef] [Google Scholar]
  7. A Benabdallah, Y. Dermenjian and L. Thevenet, Carleman estimates for some non-smooth anisotropic media. Commun. Partial Differ. Equ. 38 (2013) 1763–1790. [CrossRef] [Google Scholar]
  8. F. Boyer, Controllability of linear parabolic equations and systems, Lecture (2020), [Google Scholar]
  9. B. Dehman and S. Ervedoza, Observability estimates for the wave equation with rough coefficients. C. R. Math. Acad. Sci. Paris 355 (2017) 499–514. [CrossRef] [Google Scholar]
  10. A. Doubova, A. Osses and J.-P. Puel, Vol. 8 of Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients. A tribute to J. L. Lions (2002) 621–661. [Google Scholar]
  11. S. Ervedoza and E. Zuazua, Sharp observability estimates for heat equations. Arch. Ratl. Mech. Anal. 202 (2011) 975–1017. [CrossRef] [Google Scholar]
  12. S. Ervedoza and E. Zuazua, Observability of heat processes by transmutation without geometric restrictions. Math. Control Relat. Fields 1 (2011) 177–187. [CrossRef] [Google Scholar]
  13. L.C. Evans, Partial differential equations, Vol. 19 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (1998). [Google Scholar]
  14. H.O. Fattorini and D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Ratl. Mech. Anal. 43 (1971) 272–292. [CrossRef] [Google Scholar]
  15. A.V. Fursikov and O.Y. Imanuvilov, Controllability of evolution equations. Vol. 34 of Lecture Notes Series. Seoul National University Research Institute of Mathematics Global Analysis Research Center, Seoul (1996). [Google Scholar]
  16. L. Gagnon, Sufficient conditions for the controllability of wave equations with a transmission condition at the interface. arXiv preprint arXiv:1711.00448 (2017). [Google Scholar]
  17. L.F. Ho, Observabilité frontière de l’équation des ondes. C. R. Acad. Sci. Paris Sér. I Math. 302 (1986) 443–446. [Google Scholar]
  18. A. Khoutaibi, Contrôlabilité à zéro d’une classe d’équations paraboliques linéaires et semi-linéaires avec des conditions aux limites dynamiques, Ph.D. Thesis, Univ. Cadi Ayyad (2020). [Google Scholar]
  19. J. Le Rousseau Carleman estimates and controllability results for the one-dimensional heat equation with BV coefficients. J. Differ. Equ. 233 (2007) 417–447. [CrossRef] [MathSciNet] [Google Scholar]
  20. J. Le Rousseau and N. Lerner, Carleman estimates for anisotropic elliptic operators with jumps at an interface. Anal. PDE 6 (2013) 1601–1648. [CrossRef] [Google Scholar]
  21. J. Le Rousseau and L. Robbiano, Carleman estimate for elliptic operators with coefficients with jumps at an interface in arbitrarydimension and application to the null controllability of linear parabolic equations. Arch. Ratl. Mech. Anal. 195 (2010) 953–990. [CrossRef] [Google Scholar]
  22. J. Le Rousseau and L. Robbiano, Local and global Carleman estimates for parabolic operators with coefficients with jumps at interfaces. Invent. Math. 183 (2011) 245–336. [Google Scholar]
  23. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Comm. Partial Differ. Equ. 20 (1995) 335–356. [CrossRef] [MathSciNet] [Google Scholar]
  24. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués. Tome 1, vol. 8 of Recherches en Mathématiques Appliquées. Contrôlabilité exacte, With appendices by E. Zuazua, C. Bardos, G. Lebeau and J. Rauch. Masson, Paris (1988). [Google Scholar]
  25. P. Martin, L. Rosier and P. Rouchon, Null controllability of one-dimensional parabolic equations by the flatness approach. SIAM J. Control Optim. 1 (2016) 198–220. [CrossRef] [Google Scholar]
  26. L. Miller, Controllability cost of conservative systems: resolvent condition and transmutation. J. Funct. Anal. 218 (2005) 425–444. [CrossRef] [MathSciNet] [Google Scholar]
  27. L. Miller, The control transmutation method and the cost of fast controls. SIAM J. Control Optim. 45 (2006) 762–772. [Google Scholar]
  28. J.-P. Raymond and M. Vanninathan, Null controllability in a heat-solid structure model. Appl. Math. Optim. 59 (2009) 247–273. [CrossRef] [Google Scholar]
  29. D.L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations. Stud. Appl. Math. 52 (1973) 189–211. [Google Scholar]
  30. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–739. [Google Scholar]
  31. M. Tucsnak and G. Weiss. Observation and control for operator semigroups, Birkhäuser Advanced Texts: Basler Lehrbücher. [Birkhäuser Advanced Texts: Basel Textbooks]. Birkhäuser Verlag, Basel (2009). [Google Scholar]
  32. R.M. Young, An introduction to nonharmonic Fourier series, Academic Press Inc., San Diego, CA, first edition (2001). [Google Scholar]
  33. C. Zuily, Éléments de distributions et d’Équations aux dérivées Partielles. Dunod, Sciences Sup (2002). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.